Anabolics
Search More Than 6,000,000 Posts
Results 1 to 10 of 10

Thread: liver pain

  1. #1
    metabolicamateur is offline Junior Member
    Join Date
    Mar 2005
    Posts
    106

    liver pain

    i had a physical on thursday got my test results back everything was fine
    this is my 4th day in on an oral cycle of D-Bol at 10 mgs just to start just to see how i would feel before going up in dose is too soon to be expecting to have some liver pains or could it be the stomach crunches the pain is around the front on the sides i want to say in the kidney area i am taking milk thistle and NAC

  2. #2
    Join Date
    Oct 2002
    Location
    Georgia U.S.
    Posts
    521
    At 10mg you probably have nothing to worry about. Its good your taking milk thistle but, drinks alot of water.

  3. #3
    k@m NYC's Avatar
    k@m NYC is offline Associate Member
    Join Date
    Mar 2005
    Location
    House of Pain
    Posts
    342
    water, tea, water, tea i dont see why from 10mg...? im takin 25mg and fine.

  4. #4
    longhorn814's Avatar
    longhorn814 is offline Anabolic Member
    Join Date
    Dec 2004
    Location
    houston, tx
    Posts
    5,334
    i highly doubt its liver pain bro. I just got my blood work back and my liver enzymes were a little high and ive got no pain. Just drink lots of water

  5. #5
    sp9's Avatar
    sp9
    sp9 is offline MMA Competition Sentinel
    Join Date
    Feb 2002
    Location
    Land of milk and honey.
    Posts
    3,585
    Your liver is on your right side and up a little way. Up under the rib cage.

  6. #6
    Vegas67 is offline Member
    Join Date
    Apr 2004
    Location
    Vegas
    Posts
    549
    Kidneys tend to hurt with dehydration pretty quickly bro

  7. #7
    sp9's Avatar
    sp9
    sp9 is offline MMA Competition Sentinel
    Join Date
    Feb 2002
    Location
    Land of milk and honey.
    Posts
    3,585
    There's a liver kick. Also brke a rib or two I believe:
    Attached Thumbnails Attached Thumbnails liver pain-liver_kick.jpg  

  8. #8
    metabolicamateur is offline Junior Member
    Join Date
    Mar 2005
    Posts
    106
    so i could be sore from the stomach crunches and situps

  9. #9
    badmoto is offline Junior Member
    Join Date
    May 2005
    Location
    US Enough Said.
    Posts
    126
    Someone may flame me for digging up old posts but it's better than starting new ones. What is the best to clean up the liver? I am probably experiencing liver pain. Not too intesnse but noticeable. Why would it be acting up after only 2 shots of fina???????

  10. #10
    badmoto is offline Junior Member
    Join Date
    May 2005
    Location
    US Enough Said.
    Posts
    126
    Going to the doc thursday or friday, asap anyway. Better to be safe than sorry, sometimes it's a little late, hopefully not for me here. Going to see how it looks and I will post results. Damn, Fina definately does something, dont know if it's the tren or BA or what but test doesn not do this to me. Is test not liver or kidney toxic like Fina? (I dont want to debate whethor or not Tran is toxic to liver or kids here) Thanks

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •